Doctor insights on:
What Is The Best Treatment For Emotional Instability
The after effects of bacterial are like emotional instability, mood swings, a little mental retardation and clumsiness. how can I help myself?therapy?
A psychologist: or social worker can help you learn some strategies to help w/your situation. There is a lot you can to to help yourself but others need to be involved, including your doc, for the best outcome. Peace and good health. ...Read more
Contraception: In susceptible individuals, & depending on the hormones in the pill, it is possible. ...Read more
Having one an extremely painful period. Extreme cramps. Get worse when I move. Nausea. Headache. Emotional instability. What should I do?
Terrible period!: Sounds horrible. Take the over the counter period med, soak in hot bath, add Tylenol (acetaminophen) extra if you need to, keep hydrated, try and drink something with caffeine for headache and have some chocolate. It will pass but you may want to think about birth control to help with future periods. I know how you feel! Try not to hurt any one. I used to put out a warning to just stay away! ...Read moreSee 1 more doctor answer
Does emotional instability increase with alcohol consumption? Days of heavy drinking back to back as opposed to binge drinking?
Yes but : Binge drinking is not better! the first organ to b dammaged by alcohol is the CNS meaning the brain. Alcohol is the fakest friend u can imagine! it is a CNS depressant that destroys sleep, mood & personality much quicker than pple usually think. Avoid both daily heavy drinking or weekend alcohol binge, b safe & keep ur best asset healthy! ...Read moreSee 1 more doctor answer
What would be the best treatment for elevated prolactin and pituitary microadenoma? Except of cabergoline. I also have a history of elevated cortisol. I've been feeling tired and had mood swings all my life. I've been on dexamethasone, cabergoline and fem
Cognitive Behavioral: Therapy , and medication.Get a more detailed answer ›
I use efavirenz and stocrin truvada (emtricitabine and tenofovir) because of my HIV treatment but can this treatment cause head ache immediate anger mood swings dizzyness i have?
Efavirenz: First, i hope you're not taking both Efavirenz and stocrin, since they're two names for the same drug. Efavirenz can cause mood changes and dizziness. If you didn't have these problems before you started the drug, you should talk to your doctor about a switch. There are plenty of good alternatives. ...Read more
- Talk to a doctor live online for free
- Home remedies for emotional instability
- How to get rid of emotional instability in your partner?
- Herbal treatment for gait instability
- Ask a doctor a question free online
- What muscles to strengthen for shoulder instability?
- What are typical symptoms of vasomotor instability?
- Laughter best emotional medicine
- What is the best treatment of eczima?
- What is the best treatment for emotional symptom?